What's up with me lately?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

iluvsunflowers15
Regular Member


Date Joined Apr 2006
Total Posts : 395
   Posted 12/1/2009 6:43 AM (GMT -7)   
I've been on Lexapro for almost a year as well as Klonopin to control my anxiety. Something is amiss  because I haven't been happy for the past week or so. I walk around work "angry" or just looking "pissed." I don't really know what is causing it. I am seeing a therapist and will be seeing her tomorrow. I've gained 15 pounds of what I've lost last year. I just don't feel well. On top of depression and anxiety, I suffer from IBS and Ulcerative Colitis.
 
I just don't want to do anything lately. I love my job (I'm a 6th grade teacher), but lately I rather be anywhere but here. We've dealt without a contract for the past three years, and I cannot go to Board meetings, picketings, etc. due to my Ulcerative Colitis. I've noticed that once I overdue it, I pay for it by getting a flare-up and then taking off from work.
 
Is it possible for the medication to not work anymore? I am not going to see my doctor until January. All I feel like doing lately is crying. I also have my period, so I don't know if its hormonally related.
 
Any insights? All I want right now is some Starbucks Frappacinos, my bed, and tv!
 
 
Colazal 750 mg 3x3 daily
6-MP 50 mg (2) daily
Miralax-when needed
Rowasa-when needed
Been diagnosed with UC for 5 years


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18747
   Posted 12/2/2009 11:31 AM (GMT -7)   
hey flowers, would see you doc a lot sooner. could have a hormonal component, have both estrogen and testosterone levels checked. yeah ladies do require small amounts of testosterone!! would talk about how you are feelin' and the uc flare-ups. hoping you feel better soon. cheers, jamie-the male type!!! :-)
YESTERDAY IS A BUTTERLY WITHOUT WINGS. (ME)
 
DX, MDD, SEVERE BORDERLINE PERSONALITY DISORDER.
 
REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 12/2/2009 12:06 PM (GMT -7)   
Hi Iluvsunflowers,

yes, it is absolutely possible for a medicine to not work anymore. You may need your dosage adjusted, especially if your weight has changed. Also, we just get used to the meds over time. Sometimes something will work well for a while and then just stop. That's not unusual. In any case you should give your doc a call and get to the bottom of it. No need to walk around feeling bad.

Good luck,
serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40573
   Posted 12/2/2009 12:06 PM (GMT -7)   
Hi Flowers,
 
I would listen to Jamie and have these levels checked.  I usually get irritable before my period and feel better after I start.  So I don't know what is up with that. 
 
Depression is an ugly beast.  It sucks up all of our good feelings and thoughts.  So get into the doc and see what is going on.
 
Keep posting as we are all here for you.  I hope that you feel better soon.
 
Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 7:23 AM (GMT -7)
There are a total of 2,732,490 posts in 301,026 threads.
View Active Threads


Who's Online
This forum has 151186 registered members. Please welcome our newest member, debbixij.
299 Guest(s), 13 Registered Member(s) are currently online.  Details
John_TX, imagardener2, mtm3461, Redwing57, Huddie, time2reclaim, Buzzlymeyear, poohcheez, franko63, bdavis, trumpet123, (Seashell), JesperTrottier


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer